Julie Rehmeyer's 'Through the Shadowlands'
Writer Never Give Up talks about Julie Rehmeyer's new book "Through the Shadowlands: A Science Writer's Odyssey into an Illness Science Doesn't Understand" and shares an interview with Julie ...
Discuss the article on the Forums.

Isoprinosine and weight gain (Immunovir, Viruxan, ecc.). any suggestion ?

Discussion in 'General ME/CFS Discussion' started by fablepd, May 19, 2016.

  1. fablepd

    fablepd

    Messages:
    28
    Likes:
    26
    Padova, Italy
    Hi to all.
    I'm at the fifth month of Isoprinosine (in Italy it's called Viruxan, in other countries Immunovirs) , at the dosage of 500mg twice a day (every 8 hours) for 45 days and then for 15 days off, for a year.
    It causes me more drowsiness and for sure it's the cause of my weight gain.
    It's a not usual effect but i'd like to have some help from you . What could be the cause ?
    I'm not the only one with this problem (see this post for example) .

    [​IMG]

    Anyone has a suggestion to get some exams to see what is happening ? Thank you !!!
     

See more popular forum discussions.

Share This Page